# SDR SWAA2025120129124

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE LOCATED BS 727D, LBL 27, AND WL 155 AT AFT CARGO COMPARTMENT.   REPLACED SUPPORT ANGLE, IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, DWG 146A1220, SHEET 52, REV -.
